# SDR QMLA2025013020010

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N854AL
- Make and model: Pilats PC1245
- Aircraft serial: 397
- Aircraft time: 17,979 hours, 22,398 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30244
- Part serial: 4402
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE HAD GRINDING NOISE AND WAS GRABBING UPON BRAKE APPLICATION.
